MAUDE Adverse Event Report: SYNTHES GMBH RFNA/ 10MM/ 360MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA/ 10MM/ 360MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.233.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: 24-jan-2022, expiration date: unknown, part number: 04.233.036s, rfn/10mm/360mm 5 degree bend/pe inlay/sterile, lot number: 551p608 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final ns498968 rev d met all inspection acceptance criteria.Inspection sheet, rfn assembly inspection, ns529720 rev b met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Note: scn number (b)(4) was recorded on the production order traveler.The scn was reviewed and met specified dose ranges however, there was no linkage to specific lot numbers within the document.There was no pll included in this dhr.Therefore, the pll for this lot could not be reviewed and the expiration date could not be notated.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿adverse event: non-union¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: 17-mar-2023: dhr reviewed by: (b)(4).This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
An adverse event has been reported on an unknown date in the database for crfs for the clinical study dst202103 subject 0073-019.Adverse event: nonunion, start date: (b)(6) 2023, type of event: local/fracture site, creation date: (b)(6) 2023, severity: moderate.This report is for one (1) rfna / 10mm / 360mm 5 degree bend / sterile.This is report 1 of 7 for complaint (b)(4).

Brand Name
RFNA/ 10MM/ 360MM/ STANDARD BEND/ STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16584732
Report Number8030965-2023-03486
Device Sequence Number4925757
Product Code HSB
UDI-Device Identifier10886982289148
UDI-Public(01)10886982289148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.233.036S
Device Catalogue Number04.233.036S
Device Lot Number551P608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale
Patient Weight65 KG